| Model Number |
SC-3400-30 |
| Medical Device Problem Code |
Expiration Date Error (2528)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/20/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model #: sc-3400-30 serial #: (b)(4) description: infinion splitter 2x8 kit (30cm) it is indicated that the devices will not be returned for evaluation; therefore a failure analysis of the complaint devices could not be completed.A review of the device history records will be conducted.If there is any further relevant information from that review, a supplemental med watch will be filed.
Event or Problem Description
A report was received that during permanent implant procedure the patient was implanted with an expired lead splitters.The bsn representative confirmed that it was not expired but was used during the procedure.